| Catalog Number |
110030776 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
09/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Procode: phx.Concomitant medical products: bearing standard 40 mm diameter cat# 110031427 lot# 65255407.Report source: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565 - 2022 - 02867.
Event or Problem Description
It was reported that a patient was revised approximately 1 month post implantation due to dislocation.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h2, h3, h6, h10 h6 component code: mechanical (g04) ¿ head no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: final report received from mmi and attached within cmp.Per report there is a dislocation with superior displacement of the humeral implant in relation to the glenosphere.Implant fit appears maintained and individual components appear in appropriate position.No evidence of lucency or wear.There is no fracture or other radiographic evidence of trauma.Bone quality is very osteopenic.The evaluation of the bearing in relation to the tray would be better seen by mri.No other abnormalities identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.